Skip to main content

Minimal-dimensional representations of reduced enveloping algebras for gl\(_n\)

Goodwin, Simon M., Topley, Lewis (2019) Minimal-dimensional representations of reduced enveloping algebras for gl\(_n\). Compositio Mathematica, 155 (8). pp. 1594-1617. ISSN 0010-437X. (doi:10.1112/S0010437X19007474) (KAR id:83305)

PDF Author's Accepted Manuscript
Language: English
Download (537kB) Preview
[thumbnail of modmin.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
https://doi.org/10.1112/S0010437X19007474

Abstract

Let g=gl\(_N\)(k), where k is an algebraically closed field of characteristic p>0, and N∈Z\(_{⩾1}\). Let χ∈g∗ and denote by Uχ(g) the corresponding reduced enveloping algebra. The Kac–Weisfeiler conjecture, which was proved by Premet, asserts that any finite-dimensional Uχ(g) -module has dimension divisible by p\(^d\)χ , where dχ is half the dimension of the coadjoint orbit of χ . Our main theorem gives a classification of Uχ(g) -modules of dimension p\(^d\)χ. As a consequence, we deduce that they are all parabolically induced from a one-dimensional module for U\(_0\)(h) for a certain Levi subalgebra h of g ; we view this as a modular analogue of Mœglin’s theorem on completely primitive ideals in U(gl\(_N\)(C)) . To obtain these results, we reduce to the case where χ is nilpotent, and then classify the one-dimensional modules for the corresponding restricted W -algebra.

Item Type: Article
DOI/Identification number: 10.1112/S0010437X19007474
Uncontrolled keywords: general linear Lie algebras, reduced enveloping algebras, finite W-algebras, Yangians
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Lewis Topley
Date Deposited: 07 Oct 2020 12:16 UTC
Last Modified: 16 Feb 2021 14:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/83305 (The current URI for this page, for reference purposes)
Topley, Lewis: https://orcid.org/0000-0002-4701-4384
  • Depositors only (login required):

Downloads

Downloads per month over past year